# SDR DALA2019092505495

- Difficulty date: September 24, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N958DL
- Make and model: Doug MD-88
- Aircraft serial: 49977
- Aircraft time: 76,516 hours, 57,269 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT RT LAV SMOKE DETECTOR CHIRPING. R/R AFT RT LAV SMOKE DETECTOR - REF AMM 2617. (LP6040676)
